# SDR UPS05844486

- Difficulty date: May 4, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 75,404 hours, 29,175 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LT WING L/E UPPER SKIN FASTENER HOLES CRACKED .125 INCH LONG AT XFS 450.  CUT OUT DAMAGE, FABRICATED AND INSTALLED FILLER AND REPAIR  DOUBLER IAW SRM 57-2-1-0 AND 51-3-2.
